# SDR USAA2012051700013

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM BETWEEN FR64 TO FR66, -Y1292.  REPLACED SEAT TRACK BEAM BETWEEN FR64 TO FR66, -Y1292 IAW A319 SRM 51-42-11 PAR 7, FIG 12.
